# SDR DALA14012276311

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 65,864 hours, 8,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACKED FASTENER HOLE FOUND IN THE FWD CHANNEL AT BS 1180 ON RT SIDE UPPER LOBE TENSION TIE.  CRACKED FASTENER HOLE LOCATIONS AT THE UPPER ROW, FIFTH FASTENER HOLE FROM OTBD.  INSTALLED REPAIR ANGLES AND CHANNEL IAW SRM 53-40-30, REPAIR 2.
